I am sorry you are feeling pain after completing your radiation therapy.This is non uncommon. I also experienced this side effect.I developed dull aches or sharp shooting pains in the breast that lasted for a few seconds and sometimes more than that.I did not take any medication though,and with time the pain lessened and eventually disappeared after a couple of months.Don't worry these pains are harmless and are NOT a sign that the cancer is reappearing.
What affected me most,was fatigue that gradually built up and in my case,it lasted for almost a year.
If your pain is unbearable,please talk to your Oncologist or Doctor for advice and also you could ask them to prescribe a stronger pain killer to lessen the discomfort..
If you have skin problems,like sunburn reaction with blistering and peeling of the skin,your Oncologist can prescribe a lotion that can greatly help.
Hoping you'll feel better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.